# SDR SWAA2021081623755

- Difficulty date: September 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'L' BRACKET IS CRACKED. BRACKET IS LOCATED ABOVE THE LEFT WING DEFLECTION RIB; ON FIXED SHELF PANEL / R&R 'L' BRACKET BRACKET PER SRM 51-40-02.
